# SDR 05FDEA00733

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 33,528 hours, 7,688 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON HORIZ STAB RT UPPER FWD SKIN PLANK NR 10R BARREL NUT BORE FOUND EXCEEDED LIMITS.  REWORK/REPAIR 1-5510-7-5000 HAS BEEN COMPLIED WITH.
